Journal article icon

Journal article

Existence of optimal transport maps for crystalline norms

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
125
Issue:
2
Pages:
207-241
Publication date:
2004-11-01
DOI:
ISSN:
0012-7094
URN:
uuid:fe51b485-c182-4e7d-b40b-218266cdd316
Source identifiers:
28688
Local pid:
pubs:28688

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP